# SDR AALA202110254797

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737*
- Aircraft serial: 29537
- Aircraft time: 59,700 hours, 24,776 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN, BINDING AGAINST DETACHED CEILING PANEL. SECURED CEILING PANEL IAW AMM 25-21-45, OPS CHECK GOOD.
